# SDR USAA2012050300020

- Difficulty date: April 9, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C33495U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CORROSION ON SHEAR WEB AT BS 1021 AT BL 0, LBL 15.5 & LBL 32.  REPLACED SHEAR WEB AT BS 1021 AT BL 0, LBL 15.5 & LBL 32 IAW B737 SRM 51-40-02-0G, FIG 9.
